# SDR UIEA2023052200495

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SKIN INNER SURFACE TOTAL 21 EACH, WHEN PERFORM SB 747-53A2878( 1) PERFORM EI T2023A53M-854 SEQUENCE A REV 0. 2) PERFORM EI T2023A53M-854 SEQUENCE B REV 1. 3) PERFORM EI T2023A53M-854 SEQUENCE C REV 2. 4) PERFORM EI T2023A53M-854 SEQUENCE D REV 4. 5) ACCOMPLISH EI T2023A53M-854 REV 4. 6) ACCOMPLISH EI T2023A53M-854 REV 5. 7) JOB COMPLETED AND CONDITION CHECK NORMAL )
